# SDR DALA2021102706655

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 AFT CABIN RT SIDE FLOOR SUPPORT SPLICE HAS MISSED DRILLED FASTENER HOLES, FR 66 -Y1292. CORRECTIVE ACTION: REMOVED & REPLACED SPLICE IN AFT CABIN R/H SIDE FLOOR SUPPORT AT FR66 -Y1292 IAW A320 SRM 51-44-00. (1996865)
